# SDR DALA2023082406909

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,805 hours, 31,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 KNUCLE KNOCKER AT 1L ENTRY DOOR DOES NOT STAY EXTENDED WHEN DOOR IS ARMED, AFTER TAKEOFF IT WENT TO THE DISARMED POSITION THEN AT CRUISE RETURNED TO ARMED POSITION
